# SDR UALA2012121007144

- Difficulty date: December 10, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 47,173 hours, 18,842 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EFCS OP TEST STBY PWR SP,  ACCOMPLISH OPERATIONAL CHECK OF THE LOGICS ACTIVATING, ELAC 1, ELAC 2 AND SEC 1 STANDBY POWER SUPPLY,  TO CONFIRM THE ABILITY OF SEC 1 AND SEC 2 TO ACHIEVE PITCH CONTROL, TO CONFIRM THE ABILITY OF SIDESTICK PRIORITY FUNCTION, PER MM TASK 27-96-00-710-018.  FOR FAILED TEST APPLY T-S SOLUTIONS AS LISTED IN TSM TASK 27-96-00-810-801.  PERFORMED STBY PWR OP TEST.  OPS CHECK NORMAL.  NO FAULTS FOUND.
